# SDR AALA201706299012

- Difficulty date: June 25, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 2,151 hours, 801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM. MAINTENANCE REMOVED DEBRIS FROM R1 DOOR GIRT BAR AND CYCLED DOOR ARMING HANDLE IAW AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
